# SDR CA991004044

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL MESSAGE ON SELECTION OF 8 DEGREE FLAP DURING PRE-FLIGHT.  RIGHT BPSU  REPLACED.
